MathSciNet Relay Station
MathSciNet bibliographic data
MR1898797 (2003h:37003) 37A05 (28D05 37A25 37E05)
Cobo, Milton Piece-wise affine maps conjugate to interval exchanges. Ergodic Theory Dynam. Systems 22 (2002), no. 2, 375–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement